Alert archive / South Carolina / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 50, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at May 30, 2025, 5:14 PM EDT for 4 counties in South Carolina. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2025, 5:14 PM EDT (21:14 UTC)
- Expired
- May 30, 2025, 6:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Calhoun County, SC, Clarendon County, SC, Orangeburg County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 96 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 5:15 PM EDT | TSTM WND DMG | 3 E Summerton, SC | Spotter reported trees down on his property. Time estimated by radar. |
| May 30, 5:16 PM EDT | TSTM WND DMG | 4 Ese Summerton, SC | Clarendon dispatch reported trees and powerlines down on the road on Bill Davis Rd. Time estimated by radar. |
| May 30, 5:17 PM EDT | TSTM WND DMG | 5 E Summerton, SC | Clarendon EM reported several trees down in and around the Summerton area. Time estimated by radar. |
| May 30, 5:17 PM EDT | TSTM WND DMG | 8 S Manning, SC | Clarendon EM reported a tree down on a home on Lake Shore Dr. Time estimated by radar. |
| May 30, 5:20 PM EDT | TSTM WND DMG | 8 N Wilsons Landing, SC | Public reported trees down. Time estimated by radar. |
| May 30, 5:24 PM EDT | TSTM WND DMG | 9 E Manning, SC | Clarendon EM reported several trees down in and around the Manning area. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 12:54 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
062
WUUS52 KCAE 302114
SVRCAE
SCC017-027-075-085-302200-
/O.NEW.KCAE.SV.W.0050.250530T2114Z-250530T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
514 PM EDT Fri May 30 2025
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
Southeastern Calhoun County in central South Carolina...
Clarendon County in central South Carolina...
Central Sumter County in central South Carolina...
East central Orangeburg County in central South Carolina...
* Until 600 PM EDT.
* At 513 PM EDT, severe thunderstorms were located along a line
extending from near Woods Bay State Park to near Santee Cooper
Regional Airport to near Manning to near Elloree, moving east at 75
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings. This line of
storms has a history of producing significant wind damage.
* Locations impacted include...
Manning, Brookdale, Summerton, Elloree, Alcolu, Santee State Park,
Santee Cooper Regional Airport, Santee, Turbeville, Pinewood,
Cameron, Eutawville, Paxville, Vance, Poplar Creek Landing, Rimini,
Stumphole Landing, Brogdon, Eautaw Springs, and Blounts Landing.
This includes the following highways...
Interstate 26 between mile markers 146 and 150.
Interstate 95 between mile markers 93 and 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3382 7992 3377 7999 3372 7997 3350 8010
3350 8012 3348 8015 3346 8013 3345 8015
3346 8016 3345 8022 3333 8025 3354 8088
3370 8053 3395 8025 3393 7997 3388 7994
3389 7988
TIME...MOT...LOC 2113Z 267DEG 64KT 3392 8008 3363 8023 3364 8020 3351
8054
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
BC3 follow-up statements
503
WWUS52 KCAE 302131
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
531 PM EDT Fri May 30 2025
SCC085-302140-
/O.CAN.KCAE.SV.W.0050.000000T0000Z-250530T2200Z/
Sumter SC-
531 PM EDT Fri May 30 2025
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SUMTER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central South Carolina.
LAT...LON 3382 7992 3377 7999 3372 7997 3350 8010
3350 8012 3348 8015 3346 8014 3345 8022
3333 8025 3351 8079 3362 8039 3388 8010
3392 8003 3393 7997 3388 7994 3389 7988
TIME...MOT...LOC 2130Z 267DEG 64KT 3394 7972 3365 7987 3366 7984 3353
8018
$$
SCC017-027-075-302200-
/O.CON.KCAE.SV.W.0050.000000T0000Z-250530T2200Z/
Calhoun SC-Clarendon SC-Orangeburg SC-
531 PM EDT Fri May 30 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN CALHOUN...CLARENDON AND EAST CENTRAL ORANGEBURG
COUNTIES...
At 530 PM EDT, severe thunderstorms were located along a line
extending from near Friendfield to near Salters to Kingstree to near
Santee Cooper Regional Airport, moving east at 75 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Manning, Summerton, Elloree, Alcolu, Santee State Park, Santee Cooper
Regional Airport, Santee, Turbeville, Eutawville, Vance, Poplar Creek
Landing, St. Paul, Stumphole Landing, Rocks Pond Campground and
Marina, Foreston, Eautaw Springs, Indian Bluff Recreation Park,
Gable, Davis Station, and Blounts Landing.
This includes the following highways...
Interstate 26 near mile marker 150.
Interstate 95 between mile markers 93 and 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3382 7992 3377 7999 3372 7997 3350 8010
3350 8012 3348 8015 3346 8014 3345 8022
3333 8025 3351 8079 3362 8039 3388 8010
3392 8003 3393 7997 3388 7994 3389 7988
TIME...MOT...LOC 2130Z 267DEG 64KT 3394 7972 3365 7987 3366 7984 3353
8018
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
BC555
WWUS52 KCAE 302146
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
546 PM EDT Fri May 30 2025
SCC017-302156-
/O.CAN.KCAE.SV.W.0050.000000T0000Z-250530T2200Z/
Calhoun SC-
546 PM EDT Fri May 30 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central South Carolina.
LAT...LON 3350 8012 3348 8015 3346 8014 3345 8022
3333 8025 3347 8066 3348 8064 3347 8061
3349 8062 3351 8061 3359 8025 3367 8001
TIME...MOT...LOC 2146Z 267DEG 64KT 3395 7940 3366 7955 3367 7952 3354
7986
$$
SCC027-075-302200-
/O.CON.KCAE.SV.W.0050.000000T0000Z-250530T2200Z/
Clarendon SC-Orangeburg SC-
546 PM EDT Fri May 30 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN CLARENDON AND EAST CENTRAL ORANGEBURG COUNTIES...
At 546 PM EDT, severe thunderstorms were located along a line
extending from Gresham to near Henry to Nesmith to near Salters,
moving east at 75 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Santee Cooper Regional Airport, Santee, Eutawville, Vance, Eautaw
Springs, Indian Bluff Recreation Park, Rocks Pond Campground and
Marina, Blounts Landing, Mill Creek Marina and Campground, and
Foreston.
This includes Interstate 95 between mile markers 94 and 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3350 8012 3348 8015 3346 8014 3345 8022
3333 8025 3347 8066 3348 8064 3347 8061
3349 8062 3351 8061 3359 8025 3367 8001
TIME...MOT...LOC 2146Z 267DEG 64KT 3395 7940 3366 7955 3367 7952 3354
7986
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BC484
WWUS52 KCAE 302158
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
558 PM EDT Fri May 30 2025
SCC027-075-302208-
/O.EXP.KCAE.SV.W.0050.000000T0000Z-250530T2200Z/
Clarendon SC-Orangeburg SC-
558 PM EDT Fri May 30 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLARENDON AND EAST
CENTRAL ORANGEBURG COUNTIES WILL EXPIRE AT 600 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small
hail and gusty winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central South Carolina.
LAT...LON 3350 8012 3348 8015 3346 8014 3345 8022
3333 8025 3347 8066 3348 8064 3347 8061
3349 8062 3351 8061 3359 8025 3367 8001
TIME...MOT...LOC 2158Z 267DEG 64KT 3396 7917 3367 7932 3368 7929 3355
7963
$$
BCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:11 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, May 30, 3:11 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Columbia SC 311 PM EDT Fri May 30 2025 .SYNOPSIS... Temperatures returning to more seasonal values into the weekend. A line of strong to severe thunderstorms is expected to move through the area this afternoon ahead of a cold front. Winds may be gusty today ahead of the front and again on Saturday behind it. Calmer weather is then expected this weekend into early next week with low rain chances. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Key Message(s): - Enhanced Risk (Level 3/5) for severe thunderstorms this afternoon - Widespread 50-70 mph wind gusts expected with a squall line. Isolated tornadoes are possible. Active weather is expected this afternoon, with widespread strong to severe thunderstorms pushing through the region this afternoon. Deep and robust shortwave trough is rounding the base of a deeper longwave trough, with the shortwave axis analyzed from southern IL to central AR as of 12z. For late May standards, a robust wind field exists to the east of this as the shortwave trough rounds the base and shifts towards a negative tilt this afternoon. 250 hPa winds within the jet streak are north of 100 knots, with a 60 knot 500 hPa jet pushing eastward as well. Strong diffluence is present across the Carolinas and southeastern US, with robust upper level lift expected to overspread the area as the exit region of a mid and upper level jet streak approaches. Meanwhile, strong height & surface pressure falls are resulting in robust mixing of the early morning stratus across the region. This is expected to result in greater destabilization as the shortwave trough approaches this afternoon. Overall, this is setting the stage for a line of severe thunderstorms to push through the forecast area between 2p and 7p today. Convection is already ongoing ahead of this robust synoptic scale forcing and is expected to intensify as it encounters greater destabilization across northern SC and GA. The wind field organizing this should be characterized by 6km shear of 45-50 knots, with 30-35 knots of 3km shear. MLCAPE has continued to trend upward within guidance as it ingests current data. Would expect the area to see 1000-2000 j/kg ahead of the line. The whole of these data suggests widespread damaging wind potential this afternoon, with 50-70 mph wind gusts expected with the line. Strong surface pressure falls ahead of the front itself will likely help back the surface winds just a bit from where they are modeled to be, slightly elongating hodographs and yielding a bit more low-level shear. This & robust 3km CAPE of 75-150 j/kg and 3km shear of 30-40 knots across the area suggests a QLCS tornado threat within any bowing segments. SPC has upgraded the area to an Enhanced Risk for severe weather as a result. In terms of other sensible weather, breezy conditions are likely ahead of the front, with gusts of 20-25 mph expected outside of thunderstorms. Look for temps to get up into the low or mid 80s ahead of the front. Drier air is expected to push in quickly after the storms push through, with lows tonight falling into the upper 50s and lower 60s. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/... Key Message(s): - Drier conditions begin to take shape for the weekend with near average temperatures. - Gusty winds are expected Saturday afternoon. - Low end chance for an isolated shower/storm Sunday as upper trough departs. Saturday: Now on the backside of the upper level trough axis and surface front, marginally cooler temperatures will result in afternoon highs in the lower to mid 80s. Winds will remain out of the west-northwest sustained 10 to 15 mph with gusts into the 20 to 25 mph range, with dewpoints in the upper 50s to lower 60s. Winds weaken overnight as a cold front may move in from the north, with overnight lows in the lower 60s to upper 60s. Can’t fully rule out a dissipating line of showers and storms from the north near Lancaster county, with NBM giving them less than a 15% chance of occurrence. Sunday: Upper level trough deepens ahead of an approaching shortwave, with the aforementioned front pushing north throughout the day. This will result in temperatures again in the mid to upper 80s, warmest along the coast. The shortwave moves across the area during the afternoon and early evening hours, bringing our next 20 to 30% chances for showers and thunderstorms. Agreement on the degree of available instability is not high, ranging from <500 to 1500 J/kg depending on the model, but with shear values below 20 knots the chance for severe weather is low. Monday: The trough axis will be moving east throughout the morning hours, with a surface high pressure moving down into the region throughout the day. This will keep winds on the lighter side, with afternoon highs in the lower to mid 80s. && .LONG TERM /TUESDAY THROUGH FRIDAY/... Key Message(s): - Drier and calmer conditions through much of the extend with temperatures that slowly reach a little above average. Upper level ridging occurs behind the exiting trough, bringing dry conditions back to the area. With mid to upper level geopotential heights remaining on the higher side of climatology, though well below the 90th percentile, normal to above normal temperatures are expected with daily highs in the upper 80s to lower 90s. Chances for rainfall return Thursday afternoon and evening as mid-level moisture increases. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... Briefly active aviation period is expected, with mostly VFR conditions around that period. Primary issue during this TAF period will be a line of thunderstorms that is expected to push through the forecast area between 19z and 23z across the area. It is currently organizing across northern Georgia and expected to push through during this period, potentially packing a punch as it does so. Have TEMPO for thunderstorms at all sites to account for this, with winds currently pegged at up to 40 knots. These could be higher or lower but this is kind of a general estimation of what we could be looking as the line of storms pushes through. Behind it, drier air pushes in and yields quite a nice stretch of weather aviation wise. Look for clear skies tonight and breezy winds tomorrow afternoon. EXTENDED AVIATION OUTLOOK...Lower rain chances in the extended compared to the previous week. Early morning restrictions are possible this weekend and early next week but widespread restrictions unlikely. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...None. GA...None. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM... AVIATION...
In the hours before
Local storm report, May 30, 4:35 PM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
435 PM EDT Fri May 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM Hail 1 N Burnettown 33.52N 81.85W
05/30/2025 M1.00 Inch Aiken SC Public
&&
HCLocal storm report, May 30, 4:37 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
437 PM EDT Fri May 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM Hail 1 N Burnettown 33.52N 81.86W
05/30/2025 M1.50 Inch Aiken SC Public
Public report of 1 to 1.5 inch hail for
about 5 minutes.
&&
HCLocal storm report, May 30, 4:49 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
449 PM EDT Fri May 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM Tstm Wnd Dmg 1 NNW Martinez 33.53N 82.09W
05/30/2025 Columbia GA Trained Spotter
Trained spotter reported a tree fell on the
home causing significant damage. Time
estimated by radar. No injuries.
&&
HCSpecial weather statement, May 30, 4:51 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Columbia SC
451 PM EDT Fri May 30 2025
GAZ065-077-SCZ030-035-302130-
Burke GA-Richmond GA-Barnwell SC-Aiken SC-
451 PM EDT Fri May 30 2025
...Strong thunderstorms will impact portions of northern Burke,
southern Richmond, southern Barnwell and southwestern Aiken Counties
through 530 PM EDT...
At 450 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Williston to 7 miles west of Hephzibah.
Movement was southeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Waynesboro, Barnwell, Savannah River Site, Plant Vogtle, Hephzibah,
Jackson, Alexander, Burke County Airport, McBean, Blythe, Keysville,
Snelling, Kline, Girard, Audubon's Silver Bluff Sanctuary, Pea Patch
Aerodrome, Savannah River Site Badge Office, Savannah River Site H
Canyon, Bennock Mill, and Savannah River Site K Complex.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Georgia...and central South Carolina.
&&
LAT...LON 3318 8226 3323 8223 3330 8232 3340 8151
3313 8124 3311 8137 3316 8154 3310 8162
3307 8160 3299 8205
TIME...MOT...LOC 2050Z 305DEG 24KT 3338 8150 3327 8223
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
FALocal storm report, May 30, 4:53 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
453 PM EDT Fri May 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM Tstm Wnd Dmg 3 E Swansea 33.74N 81.06W
05/30/2025 Lexington SC Amateur Radio
Ham radio operator reported snapped and
downed trees near Swansea. Time estimated by
radar.
&&
HCLocal storm report, May 30, 4:56 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
456 PM EDT Fri May 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM Tstm Wnd Dmg 3 E Swansea 33.74N 81.06W
05/30/2025 Lexington SC Amateur Radio
Ham radio operator reported a tree down on
powerlines on Cartin Rd at Culclasure Rd.
Time estimated by radar.
&&
HCThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 2:12 PM EDT | Special Weather Statement | CAE | McCormick | 48 min |
| May 30, 2:53 PM EDT | Special Weather Statement | CAE | Edgefield, McCormick, Saluda | 52 min |
| May 30, 3:18 PM EDT | Special Weather Statement | CAE | Lancaster | 42 min |
| May 30, 3:27 PM EDT | Special Weather Statement | CAE | Newberry | 48 min |
| May 30, 3:34 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, Lexington, McCormick, Newberry, Richland and 1 more | 41 min |
| May 30, 3:45 PM EDT | Tornado Warning | CAE | Chesterfield, Lancaster | 30 min |
| May 30, 4:10 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell, Calhoun, Lexington, Orangeburg, Richland | 50 min |
| May 30, 4:24 PM EDT | Special Weather Statement | CAE | Lancaster | 51 min |
| May 30, 4:28 PM EDT | Special Weather Statement | CAE | Chesterfield | 47 min |
| May 30, 4:33 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Orangeburg, Richland, Sumter | 42 min |
| May 30, 4:34 PM EDT | Areal Flood Advisory | CAE | Aiken, Edgefield | 88 min |
| May 30, 4:44 PM EDT | Tornado Warning | CAE | Calhoun, Clarendon, Sumter | 31 min |
| May 30, 4:46 PM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Barnwell, Orangeburg | 44 min |
| May 30, 4:51 PM EDT | Special Weather Statement | CAE | Barnwell | 39 min |
| May 30, 5:04 PM EDT | Tornado Warning | CAE | Clarendon | 26 min |
| May 30, 5:40 PM EDT | Special Weather Statement | CAE | Bamberg, Orangeburg | 50 min |
| May 30, 6:23 PM EDT | Special Weather Statement | CAE | Lancaster | 22 min |
| May 30, 6:48 PM EDT | Special Weather Statement | CAE | Lancaster | 42 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.